# SDR UALA2010090703265

- Difficulty date: September 7, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 40,979 hours, 16,034 cycles
- Engine: Iae V2522A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Servo
- Part number: 31073068
- Part serial: 16
- Condition: Malfunctioned
- Location: Flap Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RAIL TRIM DRIFT, FLIGHT DIVERTED.  UNCOMMANDED ROLL 2.5 UNITS UP THEN DOWN TO NEUTRAL. CREW REPORTS ISSUE OCCURS WITH A-PILOT ON AND OFF. NO FAULTS ON CURRENT LEG REPORT OR ON FLIGHT CONTROL ECAM PAGE.  REPLACED 33CE2 R INBD AILERON.
